MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading a patient from the ambulance at the hospital, the head end legs stopped at the mid-way point during the unloading process.The manual release was utilized to fully lower the head end legs so the wheels made contact with the ground.Once the stretcher was released from the hook, the head end legs allegedly lowered and the stretcher tipped to the side.The patient was assessed and no injuries were alleged as a result of the incident.The patient was removed from the stretcher and care was turned over to hospital staff.The stretcher was removed from service pending evaluation.
 
Additional Manufacturer Narrative
The subject stretcher was returned to manufacturer for visual and functional evaluation.It was found that the manual release cable was damaged as a result of being pinched between the actuator and upper actuator mount.The reported issue was able to be duplicated by leaving the cable in the pinched state.The manual release cable was replaced and reinstalled into the intended position away from the path of the actuator.The repaired stretcher was returned to the customer.
 
Event or Problem Description

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key19019957
Report Number1523574-2024-00017
Device Sequence Number7981304
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)220809
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown